# SDR DALA2018042002663

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 75,595 hours, 56,384 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Threshold Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THRESHOLD LIGHT INOPERATIVE.  ENTRY LIGHT BLEW WITH SPARKS.  REPLACED THE LAMPS. CHECKED OK.
